# SDR O2GA2021031982701

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N827UP
- Make and model: Beech B300
- Aircraft serial: FL930
- Aircraft time: 4,828 hours, 4,114 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: Y10086
- Condition: Defective
- Location: Lt Engine
- Part time: 268 hours, 194 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT 'L DC GEN' AND 'L GEN TIE' ANNUNCIATORS ILLUMINATED. FOLLOWED CHECKLIST. UNABLE TO RESET. AN EMERGENCY WAS DECLARED AND A '0' FLAP LANDING WAS PERFORMED PER CHECKLIST. LANDING WAS UNEVENTFUL. RESCUE VEHICLES WERE STANDING BY. MAINTENANCE REPLACED THE LEFT GENERATOR AND PERFORMED ENGINE PWC REQUIREMENTS FOR ENGINE STARTER GENERATOR FAILURE. AIRCRAFT WAS RETURNED TO SERVICE.
